# SDR RAIA00102006

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 12,939 hours, 12,643 cycles
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Part number: 1415762412
- Condition: Damaged
- Location: Rt Aileron
- Part time: 12,939 hours, 12,643 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

5391-EWR- DURING TAXI OUT CREW REPORTED RIGHT AILERON TIP FAIRING DAMAGED.  CREW RETURNED TO GATE.  MAINTENANCE INSPECTED, PERFORMED HIDDEN DAMAGE INSPECTION, AILERON TRAVEL/DEFLECTION CHECK.  MAINTENANCE REPLACED RIGHT AILERON TIP FAIRING.
